| Catalog Number |
206270 |
| Medical Device Problem Codes |
Break (1069); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Today while doing a mako tha, we noticed the impaction platform was broken after dr.(b)(6) had finished impacting the cup.The case was completed robotically without issue.Case type: tha.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the impaction platform was broken after the surgeon had finished impacting the cup.The case was completed robotically without issue.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the device history records indicate 104 devices were manufactured under lot: 45010216 and accepted into final stock on 05/26/2016.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 206270, lot: 45010216 shows 09 additional complaints related to the failure in this investigation.The complaint is (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.